# SDR ASAA2017043020582

- Difficulty date: April 30, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 7,347 hours, 2,423 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF 2 INDICATES FAILED.  ACFT GROUNDED.  PERFORMED HF COMMUNICATION SYSTEM TEST IAW AMM 23-11-00. NO DEFECTS NOTED. PERFORMED BITE PROCEDURE IAW FIM 23-11-00. NO DEFECTS NOTED. COULD NOT DUPLICATE DISCREPANCY.
